I recently started hormonal birth control and am having irregular bleeding. Is this normal?

By October 3, 2018 No Comments

For the first 3-4 months after beginning hormonal contraception, irregular bleeding and spotting are a common side effect. This occurs as the lining of your uterus responds to the hormones and becomes thinner. It does not mean that the contraception is not working. You may miss your menstrual period completely with some forms of hormonal birth control. This does not mean you are pregnant, as long as you are using your birth control correctly. If you have any concerns about a potential pregnancy, please take a home pregnancy test and contact us for an appointment.

REQUEST APPOINTMENT

PATIENT PORTAL

_________________________________

Lebanon Location
845 Helen Drive
Lebanon, PA 17042
717.273.8835

Get Directions

Click Here for Hours

_________________________________

Palmyra Location
701 Leon Avenue
Palmyra, PA 17078
717.273.8835

Get Directions

Click Here for Hours

_________________________________